Saturday, March 7, 2009

Mar. 07


Mar. 07
Originally uploaded by Cancer Boy
Today, we went to the Royal Ontario Museum. Also went by Krispy Kremes again. Oh, we did awful, awful things.

Had a pretty fuck-tacular migraine at some point, and had that weird eye stitch again, where it looks like somebody tore my visual field all up, and then stitched it back together rather poorly. Ah, body, you so funny.

I've got a long whiny entry in me, but I'm le tired. Off to the gym in the morning, to work off the guilt.

10 comments:

Holly said...

royal ontario krispy kremes...you know how to live man!!

Rob said...

You did NOT just say, "le tired" did you? Because if you did, I would have to beat you with a sock full of pennies when you get here.

Nico said...

Ah phooey Rob! I personally *loved* "le tired", so HA!

S. F. Heron said...

Armand, that wierd stitched up wiggly line sounds like a migraine aura. Kinda messes up your vision in one eye?

Are you taking anti-nauseas? I did get migraines from zofran (deb may have too, I think). Ask for something different.

I'm glad you got out this weekend.

Tori said...

I agree with S.F., that sounds like what I get when I have a migraine. It suuuucks.

Penguie said...

Gotta love those frigging migraines. And the weather has been absolutely perfect for them this past week. And well Toronto can induce one any time LOL (at least in my northerner perspective hehee)

thinking of you

deborah d. lattimore said...

thank you for my regular dose of cracking-up. :) are you on zofran? that did me in with the headache. i switched to kytril.

Armand said...

Holly: *bows* I do what I can!

Rob: I will deflect said sock full of pennies with my fabulous abs.

Nick: AH, MOTHERLAND!

Sharon: Hmm. In a weird way, I'm glad to hear it's "normal". It was weird, at one point I completely lost vision in my left visual field. However, it affected both eyes. Strange. I've only had it happen once before, and I'd like it if stopped here... And yes, I'm taking Kytril, but I took my last pill on Wednesday. I get migraines occasionally, though.

Tori: You ever get blind spots, though?

Jen:I'm soooo sick of Toronto. Mostly 'cause of the parking, but yeah...

Deborah: Kytril makes me so drowsy and dizzy. I didn't take my last dose on Thursday, and it kept me kinda clear-headed, but nausea kinds crept in a few times.

S. F. Heron said...

Armand, I hope you see this since you added another post. Remember that your body is different now than it was before chemo so you might very well be susceptible to other things that trigger migraines. My Bill gets ferocious migraines from anything with MSG. Watch your foods and the ingredients if it keeps up. Since chemo patients frequently only consume water, not having caffeine for a few weeks could trigger a migraine. A bee burping...a fly farting...

I've never had the dubious honor of a double-eyed aura. I don't envy you that at all!

You're coming down the home stretch here. Remember that the springtime weeks just fly by and before you know it, you'll be done with chemo. Hang in there!

:)
-Sharon

Armand said...

Sharon: I don't know if there are dietary triggers. Perhaps hunger, though... I was pretty hungry both times, before it hit. And thank you for the encouragement. I can't wait to put all this behind me.